American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>

[1] Terence Tao. Finite time blowup for an averaged three-dimensional Navier-Stokes equation. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. Bresch and M. Hillairet. Note on the derivation of multi-component flow systems. Proc. Amer. Math. Soc. 143 (2015) 3429-3443.
Abstract, references, and article information   
View Article: PDF

[3] Hantaek Bae. Existence and analyticity of Lei-Lin solution to the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 2887-2892.
Abstract, references, and article information   
View Article: PDF

[4] Peter Constantin, Igor Kukavica and Vlad Vicol. On the inviscid limit of the Navier-Stokes equations. Proc. Amer. Math. Soc. 143 (2015) 3075-3090.
Abstract, references, and article information   
View Article: PDF

[5] C. Lacave. 3D viscous incompressible fluid around one thin obstacle. Proc. Amer. Math. Soc. 143 (2015) 2175-2191.
Abstract, references, and article information   
View Article: PDF

[6] V. B. Levenshtam. Justification of the averaging method for a system of equations with the Navier--Stokes operator in the principal part. St. Petersburg Math. J. 26 (2015) 69-90.
Abstract, references, and article information   
View Article: PDF

[7] G. Seregin and V. Šverák. Rescalings at possible singularities of Navier--Stokes equations in half-space. St. Petersburg Math. J. 25 (2014) 815-833.
Abstract, references, and article information   
View Article: PDF

[8] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc. 367 (2015) 1347-1380.
Abstract, references, and article information   
View Article: PDF

[9] Lucy T. Zhang, Chu Wang and Xingshi Wang. The Development and Advances of the Immersed Finite Element Method. Contemporary Mathematics 628 (2014) 37-57.
Book volume table of contents   
View Article: PDF

[10] M. Miklavčič. Instability of viscous flows over a shrinking sheet. Quart. Appl. Math. 72 (2014) 363-371.
Abstract, references, and article information
View Article: PDF

[11] Josef Bemelmans, Giovanni P. Galdi and Mads Kyed. On the steady motion of a coupled system solid-liquid. Memoirs of the AMS 226 (2013)
Book volume table of contents   

[12] Chris Orum and Mina Ossiander. Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 3883-3897.
Abstract, references, and article information   
View Article: PDF

[13] Mads Kyed. Asymptotic profile of a linearized Navier-Stokes flow past a rotating body. Quart. Appl. Math. 71 (2013) 489-500.
Abstract, references, and article information
View Article: PDF

[14] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[15] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[16] Abigail L. Bowers. Numerical approximation of a multiscale Leray model for incompressible, viscous flow. Contemporary Mathematics 586 (2013) 83-91.
Book volume table of contents   
View Article: PDF

[17] Erica M. D’Agnillo and Leo G. Rebholz. On the enforcement of discrete mass conservation in incompressible flow simulations with continuous velocity approximation. Contemporary Mathematics 586 (2013) 143-151.
Book volume table of contents   
View Article: PDF

[18] F. Guillén-González, F. Marques-Lopes and M. Rojas-Medar. On the approximate controllability of Stackelberg-Nash strategies for Stokes equations. Proc. Amer. Math. Soc. 141 (2013) 1759-1773.
Abstract, references, and article information   
View Article: PDF

[19] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part II: Weak solutions. Proc. Amer. Math. Soc. 141 (2013) 1313-1322.
Abstract, references, and article information   
View Article: PDF

[20] Matthias Geissert, Karoline Götze and Matthias Hieber. $L^{p}$-theory for strong solutions to fluid-rigid body interaction in Newtonian and generalized Newtonian fluids. Trans. Amer. Math. Soc. 365 (2013) 1393-1439.
Abstract, references, and article information   
View Article: PDF

[21] Giovanni P. Galdi and Mads Kyed. A simple proof of $L^{q}$-estimates for the steady-state Oseen and Stokes equations in a rotating frame. Part I: Strong solutions. Proc. Amer. Math. Soc. 141 (2013) 573-583. MR 2996962.
Abstract, references, and article information   
View Article: PDF

[22] Youming Liu and Junjian Zhao. An extension of Bittner and Urban's theorem. Math. Comp. 82 (2013) 401-411.
Abstract, references, and article information   
View Article: PDF

[23] Jean-Luc Guermond, Peter D. Minev and Abner J. Salgado. Convergence analysis of a class of massively parallel direction splitting algorithms for the Navier-Stokes equations in simple domains. Math. Comp. 81 (2012) 1951-1977.
Abstract, references, and article information   
View Article: PDF

[24] Nathan Pennington. Recent local and global solutions to the Lagrangian Averaged Navier-Stokes equation. Contemporary Mathematics 581 (2012) 217-233.
Book volume table of contents   
View Article: PDF

[25] A. M. Blokhin and R. E. Semenko. Electrodynamical instability of layered structures. Quart. Appl. Math. 69 (2011) 651-676. MR 2893994.
Abstract, references, and article information
View Article: PDF

[26] Umberto Massari, Mariarosaria Padula and Senjo Shimizu. Loss of control of motions from initial data for pending capillary liquid. Quart. Appl. Math. 69 (2011) 569-601. MR 2850746.
Abstract, references, and article information
View Article: PDF

[27] Ling Hei Yeung and Manwai Yuen. Analytical solutions to the Navier-Stokes-Poisson equations with density-dependent viscosity and with pressure. Proc. Amer. Math. Soc. 139 (2011) 3951-3960. MR 2823041.
Abstract, references, and article information   
View Article: PDF

[28] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF

[29] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF

[30] D. Barbato, F. Flandoli and F. Morandin. Energy dissipation and self-similar solutions for an unforced inviscid dyadic model. Trans. Amer. Math. Soc. 363 (2011) 1925-1946. MR 2746670.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 130 found      Go to page: 1 2 3 4 > >>